Join the 'Sibutramine' group to help and get support from people like you.
We found 14 questions associated with the 'Sibutramine' topic.
Posted 2 Aug 2016 by • 0 answers
I am currently obese and need some help from my gp as my cutting down calories and walking two hours a day for a year Iv lost 3lb. Iv even cut out snacking and cut down sugar sugar intake with my morning coffe. I have gained 3 stone in weight after being put on a certain medication after I damaged ...
Posted 5 Jul 2016 by • 0 answers
Hi sibforsale, I a currently taking yellow 15mg reduce and they aren't doing anything. Can you help?
Posted 26 Jun 2016 by • 1 answer
I am taking the blue and white was advice these are 40mg really good at first but now I don't feel they are as good would it be safe to take 2 I am fully aware of the dangers however been on a month now and check bp regular and had no side affects
Posted 1 Jul 2016 by • 0 answers
... that is safer please x I am gonna stop them as I am quite scared after more reseaech
Posted 10 May 2016 by • 0 answers
I have 95kg one 158 cm high this medicine should be fine for me
Posted 9 Apr 2015 by • 1 answer
Hi can anyone please advise me which website to get sibutril from. My aunty gave me 3 weeks worth I lost well over a stone, I then ordered some from the Internet and they didn't help or seem to work at all, which made me think they weren't real. So for those of you who they have worked ...
Posted 9 May 2014 by • 2 answers
I have seen that some websites from china sell them, but I don't know if I should trust them or not. Has anyone gotten them after they were off the market, & where from? I really would appreciate your responses.
Posted 14 Jan 2012 by • 1 answer
I was not even thinking and took 3 sibutramine (over the course of 3 days). I know its not a narcotic of amphetamine but have read online it can show up as one. I no long have the prescription bottle for them or the script as they are old and left sitting in a pill container. If they do show up on ...
Posted 16 Apr 2012 by • 1 answer
Posted 30 Aug 2010 • 1 answer
Posted 30 Jan 2011 by • 1 answer
I have been taking a diet pill that possibly contained sibutramine and have also been on acyclovir are there side effects
Posted 8 Sep 2010 by • 1 answer
Posted 28 Jun 2010 by • 1 answer
Posted 24 Mar 2010 by • 1 answer
... medication told me that her doctor in mexico prescribed her a pill that was simular to alli, is it safe to take these to meds together?